Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Explicit upper bounds for exponential sums over primes

Authors: Hedi Daboussi and Joël Rivat
Journal: Math. Comp. 70 (2001), 431-447
MSC (2000): Primary 11L07, 11L20
Published electronically: June 12, 2000
MathSciNet review: 1803131
Full-text PDF

Abstract | References | Similar Articles | Additional Information


We give explicit upper bounds for linear trigonometric sums over primes.

References [Enhancements On Off] (What's this?)

  • 1. J. CHEN, On the estimation of some trigonometrical sums and their application (Chinese), Scientia Sinica, 28 (1985), pp. 449-458. MR 87h:11078
  • 2. J. CHEN AND T. WANG, On the Goldbach problem (Chinese), Acta Mathematica Sinica, 32 (1989), No. 5, pp. 702-718. MR 91e:11108
  • 3. -, Estimation of linear trigonometric sums with primes (Chinese), Acta Mathematica Sinica, 37 (1994), No. 1, pp. 25-31. MR 95c:11102
  • 4. H. DABOUSSI, Effective estimates of exponential sums over primes, Analytic Number Theory, Vol. 1, Progr. Math., 138, Birkhäuser, Boston, 1996, pp. 231-244. MR 97i:11088
  • 5. P. DUSART, Autour de la fonction qui compte le nombre de nombres premiers, PhD thesis, Université de Limoges, 1998.
  • 6. P. D. T. A. ELLIOTT, Probabilistic Number Theory I, vol. 239 of Grundlehren der mathematichen Wissenschaften, Springer-Verlag, 1979. MR 82h:10002a
  • 7. H. L. MONTGOMERY AND R. C. VAUGHAN, The large sieve, Mathematika, 20 (1973), pp. 119-134. MR 51:10260
  • 8. J. B. ROSSER AND L. SCHOENFELD, Approximate formulas for some functions of prime numbers, Illinois Journal of Mathematics, 6 (1962), pp. 64-94. MR 25:1139
  • 9. -, Sharper bounds for the Chebyshev functions $\theta(x)$ and $\psi(x)$, Mathematics of Computation, 29 (1975), pp. 243-269. MR 56:15581a
  • 10. H. SIEBERT, Montgomery's weighted sieve for dimension two, Monatshefte für Mathematik, 82 (1976), pp. 327-336. MR 54:12690
  • 11. R. C. VAUGHAN, An elementary method in prime number theory, Acta Arithmetica, 37 (1980), pp. 111-115. MR 82c:10055
  • 12. I. M. VINOGRADOV, Representation of an odd number as the sum of three primes, Dokl. Akad. Nauk SSSR, 15 (1937), pp. 291-294.
  • 13. -, The method of Trigonometrical Sums in the Theory of Numbers, translated from the Russian, revised and annotated by K.F. Roth and A. Davenport, Interscience, London, 1954. MR 15:941b

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11L07, 11L20

Retrieve articles in all journals with MSC (2000): 11L07, 11L20

Additional Information

Hedi Daboussi
Affiliation: Faculté de Mathématiques et d’Informatique, 33 rue Saint-Leu, 80039 Amiens, France
Address at time of publication: UMR CNRS 8752, Mathématiques, Université Paris-Sud, 91405 Orsay Cedex, France

Joël Rivat
Affiliation: Institut Girard Desargues, CNRS UPRES-A 5028, Université Lyon I, 43, boulevard du 11 novembre 1918, 69622 Villeurbanne cedex, France
Address at time of publication: Institut Elie Cartan, Université Henri Poincaré, B.P. 239, 54506 Vandoeuvre cedex, France

Keywords: Prime numbers, exponential sums, sieves
Received by editor(s): November 3, 1998
Published electronically: June 12, 2000
Dedicated: Dedicated to the memory of Chen Jing Run
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society